# SDR UALA2011041801887

- Difficulty date: April 16, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 60,382 hours, 10,841 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Sdu
- Part number: 8220314102
- Part serial: 16
- Condition: Malfunctioned
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM SYS AND HIGH GAIN STATUS MSG.  REPLACED SDU PER MM, ALL OPS NORMAL.
